# SDR CALA2022121903429

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 73,343 hours, 26,633 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323426
- Condition: None
- Location: Str25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE CREATED FOR SFR REPORTING ONLY, STRINGER 25L IS CORRDED BETWEEN FRAMES STATIONS 827 AND 847. REF BAM LOG PAGE 001136824 FOR DISCREPANCY AND CORRECTIVE ACTION ESFR CREATED AND APPROVED, NR FOR REPORTING ONLY.
